Diabetes India
59,430 members10,825 posts

Diabetes

Am diagnosed with type 2 diabetes around 4 months ago.fasting was 220 and pp was 295 at the time of diagnosing.am 37 yrs old,female.after taking galvusmet 50mg/500 twice a day for past 3 to 4 months ,with strict diet and strict exercise my sugar level has dropped .now my report says fasting 95 and pp 105.hba1c shows 6.4 .I wanted to discontinue my medicine or atleast cut down the dosage.but the doc says I need to continue the same dosage again for 3 more months and den we shall decide.I don't want to continue my medicine.shall I stop medication and continue with my diet and exercise.is it ok.please advice

9 Replies
oldestnewest
Reply

No I'm not. I have no connection with Diet Doctor whatsoever.

All the information needed to reverse, I repeat, reverse, type 2 diabetes is there for free. Whether you wish to take out membership is optional (I am not a paying member). Anybody on this site who leads LCHF (low carb, high fat) lifestyle will confirm this.

My motivation is pointing people to dietary change that really works, believing the road to health is not paved with medication.

These questions arise so many times the simplest way to start somebody on their journey to health is to point them to Dr. Eenfeldts site.

If you question my assertion above and are serious about reversing type 2 you should watch Dr. Jason Fung's video series:

1 like
Reply
Reply

The levels have come down because of the Medicine, if you stop it will rise again because these medicines are not curative but just maintain the auger Levels.

Reply

Switch to LCHFdiet.You continue these medicine for some time.Gradually get rid of these. If you follow LCHF diet and reduce your gulvus met tab only one time and then

then gradually reduce the medicine in phase wise manner.You will be alright.Thanks

Reply

Hi.. Please don't stop using medicines without doctor's permission. Your levels are normal with the help of medicines,diet and exercise. All three are equally important...

Reply

As the Doctor says, Its good to continue for few more days, But see that your sugar level does not fall below that figure. If you are regularly exercising, than you should not have a problem. Always check your sugar level.

Reply

Do't discontinue immediately ,take some time and replace it by any aurved medicine

Reply

Hi smini

May i know did u stop medicines what doctor has said and what u decided as i am also having same issue i too dont want to contiue medicines my fb is 96 and pp106 please suggesst

Reply

You may also like...